# SDR CALA2011010700010

- Difficulty date: January 7, 2011
- Submitted: January 7, 2011
- Operation: Air carrier
- Aircraft: N13110
- Make and model: Boeing 757224
- Aircraft serial: 27300
- Aircraft time: 61,792 hours, 16,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141N3216
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT STATION 206 ABOVE S24R INSTALLED REPAIR DOUBLER AT STA 206 ABOVE STR 24R. REF SRM 53-00-01 REPAIR 7 TABLE III REPAIR IS CATEGORY B.  INSPECTION THRESHOLD AT 24,000 FLIGHT CYCLES AND REPAIR INTERVALS OF 12,000 FLIGHT CYCLES.  ISSUED DIP 08704 (SEE ALL WIPS BELOW FOR WORK ACCOMPLISHED)  PERFORM A HFEC INSP ON REPAIR AT STA 206, S24R PER B757 SRM 53-00-01 REPAIR 7, PG 204, DETAIL II, TABLE III WITHIN THE INITIAL INSPECTION THRESHOLD OF 24,000 FLIGHT CYCLES AND PERFORM A REPEDITIVE HFEC INSP EVERY 12,000 FLIGHT CYCLES THEREAFTER.
